# SDR M3XA2018021603

- Difficulty date: February 16, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Urocop EC 155B
- Aircraft serial: 6983
- Aircraft time: 1,930 hours, 5,761 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Shaft
- Part number: 360A3221
- Condition: Sheared
- Location: Oil Cooler
- Component: Transmission, Urocop
- Component part number: 365A32900100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON SHORT FINAL, CREW REPORTED A LOUD BANG FROM THE TRANSMISSION DECK, PILOT REPORTED A TRANSMISSION PRESSURE LIGHT ILLUMINATED.  LANDED WITHOUT INCIDENT.  ON THE MAINTENANCE INSPECTION,  REVEALED THE OIL COOLER FAN DRIVE SHAFT HAD SHEARED AND CUT INTO THE OIL COOLER FINS AND OIL PASSAGES.  THE TRANSMISSION WAS REMOVED FOR REPAIR.
